# SDR SIMA20190904001

- Difficulty date: September 4, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 31,836 hours, 28,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT GATE WITH WINDSHIELD OFF LIGHT PANEL HAD NOT BEEN TOUCHED FO SMELLED AND SAW SMOKE COMING FROM FO SIDE GLARESHIELD LIGHT CONTROL PANEL. C/A-FOLLOWED FIM TASK 21-20-00-810-801A, NO FAULTS FOUND. REMOVED GLARESHIELD COVERAGE PANEL PER AMM 25-12-07 TO INSPECT DIMMER PANEL AND DU'S FOR EVIDENCE OF SMOKE OR ARCHING. NONE FOUND. RAN APU AND PACS IAW AMM 49-10-00 AND NO SMOKE SMELL NOTED.
